MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION PRIMARY KNEE; INSERT, STD., PRIMARY, SIZE8 9MM CM

ENCORE MEDICAL L.P. FOUNDATION PRIMARY KNEE; INSERT, STD., PRIMARY, SIZE8 9MM CM
Catalog Number 385-09-508
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient falling, it caused loosening of the tibial insert.
 
Additional Manufacturer Narrative
The reason for this revision surgery was loosening of the tibial insert.The exact date of the original surgery was is unknown, it was reported to have occured in 2002.This was not verified.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.The lot number of the device involved in this event was not provided.To adequately investigate this event, the part and/or lot number are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.The root cause of the loosening of the tibial insert was the patient fell.Containment based on the information submitted with this complaint it is not possible as the agent was unable to supply the lot number or the date of the previous surgery.

Brand Name
FOUNDATION PRIMARY KNEE
Common Device Name
INSERT, STD., PRIMARY, SIZE8 9MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6298058
Report Number1644408-2017-00040
Device Sequence Number13646487
Product Code JWH
UDI-Device Identifier00888912117760
UDI-Public(01)00888912117760
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K000590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number385-09-508
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date03/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight88